# SDR AALA201807209002

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 18,795 hours, 7,537 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161500000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. MAIN CABIN FLOOR PANEL 241EF IS SOFT. MAINTENANCE REPLACED FLOOR PANEL PER AMM 53-00-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
